# SDR UALA2012060803135

- Difficulty date: June 6, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 67,440 hours, 12,168 cycles
- Engine: Pwa PW4077
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Oil Consumption
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU OIL CONSUMPTION ABOVE LIMIT.  HIGH OIL COMSUMPTION - FAULT ISOLATION.  STARTED ALL OF A SUDDEN 03JUN.  OIL IS DIFFICULT TO SEE IF NOT COKED.  CHECK ALL LINES & "O" RING CONNECTIONS.  ONE SUCH  HOC WAS "O" RINGS ON THERMAL BYPASS VALVE.  REPAIR OR REPLACE AS NEED & INCL FINDINGS IN ACP W-U.  RDF-T :CHECK APU PER FIM 49-20-818 FOUND NO LEAK OR SMOKE FROM TAIL PIPE BUT CHECK MID BRG AND FOUND CHIPS WILL NEED APU CHANGE.  REPLACED APU.
